# SDR CALA9601532

- Difficulty date: October 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 1140
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE RIGHT AFT LAV FLOOR SUPPORT, JUST AFT OF FORWARD WALL U-CHANNEL CORRODED AT BS 1140.  THE SUPPORT ANGLE WAS REMOVED AND A REPLACEMENT WAS FABRICATED AND INSTALLED IAW SRM 51-40-4.
